Turkish Journal of Mathematics
Distortion bound and growth theorems for a subclass of analytic functions defined by $q$-derivative
In this study, we introduce and examine a subclasses of analytic and univalent functions defined by $q$-derivative. Here, we give necessary conditions for the functions to belong to these subclasses, and distortion bound and growth theorems for the functions belonging to these classes.
Coefficient bound, convex function, $q$- derivative, quasi close-to-$q$ -convex function
ALTINTAŞ, OSMAN and MUSTAFA, NİZAMİ
"Distortion bound and growth theorems for a subclass of analytic functions defined by $q$-derivative,"
Turkish Journal of Mathematics: Vol. 46:
6, Article 4.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss6/4